MathSciNet Relay Station
MathSciNet bibliographic data
MR2051132 47A99 (47A10 47A62 47B99)
Yang, Jian; Du, Hong-Ke A note on commutativity up to a factor of bounded operators. Proc. Amer. Math. Soc. 132 (2004), no. 6, 1713–1720.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement